Mixture representations for symmetric generalized Linnik laws

Research output: Contribution to journalArticle

28 Citations (Scopus)

Abstract

This paper offers a simple proof based on random variable representations for a mixture representation of symmetric Linnik laws previously derived by purely analytic means. The new approach can be set in a much more general context which embraces the symmetric and the positive generalized Linnik laws. (C) 1998 Elsevier Science B.V. All rights reserved.
Original languageEnglish
Pages (from-to)213-221
JournalStatistics & Probability Letters
Volume37
DOIs
Publication statusPublished - 1998

    Fingerprint

Cite this